Alert archive / Arkansas / Tornado Warnings in 2007
Tornado Warning 1, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Feb 24, 2007, 11:27 AM CST for Clark County, Dallas County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2007, 11:27 AM CST (17:27 UTC)
- Expired
- Feb 24, 2007, 11:56 AM CST
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
Counties Clark County, AR, Dallas County, AR
The radar
The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 8:47 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 661 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 241727
TORLZK
ARC019-039-241815-
/O.NEW.KLZK.TO.W.0001.070224T1727Z-070224T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1127 AM CST SAT FEB 24 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS
NORTHWESTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 1215 PM CST
* AT 1125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
SPARKMAN...MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
SPARKMAN AROUND 1135 AM CST...
&&
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON
FOR ARKANSAS.
LAT...LON 3381 9305 3391 9315 3393 9315 3396 9311
3415 9284 3415 9263 3414 9261 3412 9245
3380 9302
$$
572 follow-up statements
000
WWUS54 KLZK 241743
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1142 AM CST SAT FEB 24 2007
ARC019-241752-
/O.CAN.KLZK.TO.W.0001.000000T0000Z-070224T1815Z/
CLARK AR-
1142 AM CST SAT FEB 24 2007
...THE TORNADO WARNING FOR CLARK COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED INTO DALLAS COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON
FOR MUCH ARKANSAS.
LAT...LON 3401 9282 3398 9287 3401 9295 3399 9290
3406 9292 3415 9284 3415 9263 3414 9261
3412 9245
$$
ARC039-241815-
/O.CON.KLZK.TO.W.0001.000000T0000Z-070224T1815Z/
DALLAS AR-
1142 AM CST SAT FEB 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CST FOR
NORTHWESTERN DALLAS COUNTY...
AT 1137 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DALARK
...MOVING NORTHEAST AT 55 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3401 9282 3398 9287 3401 9295 3399 9290
3406 9292 3415 9284 3415 9263 3414 9261
3412 9245
$$
55000
WWUS54 KLZK 241756
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1155 AM CST SAT FEB 24 2007
ARC039-241805-
/O.CAN.KLZK.TO.W.0001.000000T0000Z-070224T1815Z/
DALLAS AR-
1155 AM CST SAT FEB 24 2007
...THE TORNADO WARNING FOR DALLAS COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAVE WEAKENED...AND HAVE MOVED
AWAY FROM DALLAS COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON
FOR MUCH OF ARKANSAS.
LAT...LON 3382 9289 3391 9289 3399 9295 3400 9289
3415 9287 3415 9263 3411 9240 3407 9237
3406 9246 3399 9248 3392 9240 3381 9234
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 24, 11:18 AM CST, 9 minutes earlier.
Area forecast discussion, Feb 24, 11:18 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1118 AM CST SAT FEB 24 2007 .UPDATE... AREAS OF THUNDERSTORMS MOVING ACROSS THE CWA LATE THIS MORNING. LINE OF THUNDERSTORMS MOVING INTO WESTERN SECTIONS MAY HOLD THE MAIN SEVERE THREAT FOR THIS AFTERNOON WITH DAMAGING WINDS...SOME LARGE HAIL AND POSSIBLY TORNADOES. SOUTHERN SECTIONS HAVE WARMED UP SOME WITH DEW POINTS INTO THE 60S. THE MOST INSTABILITY WILL BE THERE AND THAT IS THE AREA MOST VULNERABLE FOR TORNADOES. STILL LOOKS LIKE THE SEVERE ACTIVITY WILL BE THROUGH THE AREA BY 00Z WITH DRIER AIR MOVING IN. SENT OUT UPDATE TO CLEAR UP MORNING WORDING. ALSO ADJUSTED TEMPS AND DEW POINTS FOR THIS AFTERNOON AND EVENING BASED ON OBSERVED DATA. WIND SPEED FORECASTS LOOKED A LITTLE HIGH AND WERE TRIMMED BACK A LITTLE. LAKE WIND ADVISORY STILL LOOKS GOOD BUT SPEEDS WILL BE CLOSE TO FULL WIND ADVISORY LEVELS IN SOME AREAS THIS AFTERNOON AND POSSIBLY THIS EVENING. && 29 .PREV DISCUSSION.../ISSUED 532 AM CST SAT FEB 24 2007/ .AVIATION... ONE AREA OF THUNDERSTORMS IS MOVING OUT OF THE FORECAST AREA WHILE A SECOND AREA OF THUNDERSTORMS IS ENTERING THE FORECAST AREA FROM THE WEST AND A THIRD AND MORE SOLID LINE OF STORMS IS HEADING THIS DIRECTION. CEILINGS WILL AT TIMES DROP TO 15 HND OR LESS...WITH VSBY 4 MILES OR LESS.(38) && .PREV DISCUSSION... /ISSUED 330 AM CST SAT FEB 24 2007/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT... WELL ADVERTISED EVENT BEGINNING TO UNFOLD TO OUR WEST WITH SEVERE WEATHER ONGOING OVER PARTS OF OKLAHOMA AND TEXAS AT THIS TIME. NAM SOLUTION SEEMS TO BE THE OUTLIER THIS MORNING WHILE THE GFS/ECMWF AND TO A LESSER DEGREE THE CANADIAN IN GOOD AGREEMENT. GFS HAS BEEN THE MOST CONSISTENT MODEL FOR THE PAST SEVERAL RUNS AND WITH OTHER SHORT TERM MODELS COMING INTO ITS CAMP...BELIEVE IT MAY BE THE BEST WAY TO GO THIS MORNING AND WILL LEAN HEAVILY IN ITS DIRECTION. COMPLEX FORECAST TO SAY THE LEAST THIS MORNING WITH POSSIBLE SEVERE WEATHER OUTBREAK TODAY FOLLOWED BY POSSIBLE RED FLAG CONDITIONS OVER THE WEST SATURDAY AFTERNOON AND STATE WIDE ON SUNDAY. MOISTURE CHANNEL SHOWS MID LEVEL CENTER SPINNING OVER THE WESTERN PLAINS WITH INTENSE TROF MOVING INTO THE CENTRAL PLAINS WHILE TAKING ON A NEGATIVE TILT. SEVERAL WAVES WILL EJECT OUT OF THE TROF THIS MORNING WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. MAIN SHOW ARRIVES THIS AFTERNOON IN THE FORM OF A SQUALL LINE WHICH WILL RACE ACROSS THE FORECAST AREA DURING THE AFTERNOON. AREA RADARS ALREADY SHOWING INTENSE CONVECTION OVER PARTS OF CENTRAL AND EASTERN OKLAHOMA ALONG WITH AREAS OF NORTHEAST TEXAS. SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS SHOWING UP ACROSS PARTS OF ARKANSAS AT THIS TIME. SYSTEM IS DEFINITELY IMPRESSIVE LOOKING WITH INTENSE HEIGHT FALLS IN ADVANCE OF THE MID LEVEL CENTER AND STRONG MID LEVEL SPEED MAX EXPECTED TO ROUND THE BASE OF THE TROF LATER TODAY. ENHANCED LIFT ASSOCIATED WITH THE FEATURE IS VERY IMPRESSIVE AS WELL. SQUALL LINE EXPECTED TO DEVELOP IN ADVANCE OF THE ACTUAL COLD FRONT AND MOVE QUICKLY ACROSS THE FORECAST AREA. LATER SURFACE ANALYSIS SHOWS SURGE OF LOW LEVEL MOISTURE WITH DEW POINTS IN THE MID 50S AS FAR NORTH AS SOUTHERN KANSAS. MODELS ALL INDICATING MOISTURE WILL SLOWLY ADVECT EASTWARD INTO THE FORECAST AREA IN ADVANCE OF THE COLD FRONT. TIGHTENING PRESSURE GRADIENT WILL RESULT IN STRONG AND GUSTY SURFACE WINDS DEVELOPING STARTING THIS MORNING AND CONTINUING ALL WEEKEND. THE STRONGEST WINDS WILL BE AHEAD OF AND JUST IN THE WAKE OF THE FRONTAL PASSAGE...WITH SUSTAINED 25-35 MPH WINDS...AND GUSTS APPROACHING THE 40-45 MPH RANGE. LAKE WIND ADVISORIES HAVE ALREADY BEEN HOISTED. THUNDERSTORM DOWNDRAFTS COULD EASILY PULL DOWN STRONGER WINDS FROM JUST OFF THE DECK FOR DAMAGING WINDS. BOTH SPEED AND DIRECTIONAL SHEER PRESENT TO KEEP THE TORNADIC THREAT IN PLACE. LATEST SPC GRAPHIC PLACES SOUTHERN TWO-THIRDS OF THE FORECAST UNDER MODERATE RISK AND SEE NO REASON TO ARGUE. SQUALL LINE WILL BE OUT OF THE FORECAST AREA BY 00Z SUNDAY WITH STRONG DRYING AND PARTIAL CLEARING BEHIND IT. RAINFALL CHANCES DECREASE RAPIDLY AFTER ITS PASSAGE AND WILL LOWER POPS FROM WEST TO EAST DURING THE AFTERNOON. CLOUD COVER AFTER THE SQUALL LINE MOVES THROUGH WILL BE PROBLEMATIC AS MODELS ARE SHOWING SOME MOISTURE ROTATING AROUND THE UPPER LOW AS IT PULLS OFF TO THE NORTHEAST BUT STRONG SUBSIDENCE OVER THE WEST WILL AID IN THE DRYING PROCESS. WILL NEED TO HOLD ON TO SOME MINIMALS POPS OVER THE EAST EARLY TONIGHT. ADDITIONAL MOISTURE WRAPS AROUND THE SYSTEM SUNDAY AS IT BOGS DOWN A BIT OVER THE UPPER MIDWEST AND EXPECTING A GOOD AMOUNT OF CLOUD COVER ACROSS THE NORTH BUT NO PRECIPITATION. REMAINDER OF THE SHORT TERM LOOKS RATHER BENIGN WITH JUST A WEAK SHORTWAVE DROPPING DOWN IN THE NORTHERLY FLOW MONDAY FOR OCCASIONAL CLOUDS WHICH IS FOLLOWED BY RIDGING BUILDING IN FROM THE WEST TO END THE PERIOD. TEMPERATURES ALSO PROBLEMATIC THIS MORNING. WARMER AIR EVIDENT ON SURFACE OBSERVATIONS AS TEMPERATURES SLOWLY RISING OVER THE CENTRAL AND WEST AND HAVE STEADIED OUT OVER THE EAST. ONLY A SLOW RISE EXPECTED TODAY WHICH WILL BE HAMPERED SOMEWHAT BY EXPECTED CLOUD COVER. WEST COULD WARM RAPIDLY IN THE AFTERNOON WITH DRY PUNCH. OTHERWISE LOOKING FOR TEMPERATURES EXPECTED TO BE A LITTLE COOLER THAN GUIDANCE AND A TAD BELOW NORMAL FOR THIS TIME OF THE YEAR. LONG TERM...WEDNESDAY THROUGH FRIDAY AN UPPER LEVEL RIDGE WILL KEEP US DRY UNTIL WEDNESDAY EVENING...THEN AN INCREASE IN MOISTURE WILL BRING ABOUT A CHANCE OF SHOWERS AND THUNDERSTORMS. THE CHANCE OF SHOWERS/THUNDERSTORMS WILL DECREASE SOMEWHAT BY THURSDAY NIGHT. A DRY WEATHER PATTERN WILL AGAIN TAKE HOLD ON FRIDAY. NEAR NORMAL TEMPERATURES WILL PREVAIL THROUGH THE PERIOD. FIRE WEATHER... ONCE THE SQUALL LINE MOVES THROUGH...DRYING OF THE FINE FUELS IS EXPECTED OVER THE WESTERN PART OF THE STATE ALONG WITH VERY GUSTY WINDS. RH VALUES ARE EXPECTED TO LOWER TO NEAR CRITERIA LEVELS FOR A FEW HOURS IN THE AFTERNOON. SEVERAL COUNTIES OVER THE FAR WEST WILL REQUIRE A RED FLAG WARNING FOR SATURDAY AFTERNOON. POSSIBLE RED FLAG EVENT SHAPING UP FOR SUNDAY AS WELL WITH STRONG GUSTY WINDS IN THE WAKE OF THE DEPARTING SYSTEM. WEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH THE MAJORITY OF THE DAY SUNDAY BEFORE SLOWLY TAPERING OFF LATE. IN SPITE OF RAIN EXPECTED ON SATURDAY... FINER FUELS AND DORMANT GRASS SHOULD DRY OUT QUICKLY WITH THE SURGE OF DRY AIR IN THE WAKE OF THE SYSTEM AND WILL CARRY ANY IGNITION. QUESTION NOW IS IF THE RH WILL GET LOW ENOUGH TO MEET CRITERIA AND WILL PONDER A FIRE WEATHER WATCH FOR SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 41 49 31 / 90 30 10 10 CAMDEN AR 68 44 62 35 / 90 20 10 10 HARRISON AR 61 36 45 29 / 90 20 10 10 HOT SPRINGS AR 66 42 57 33 / 90 10 10 10 LITTLE ROCK AR 64 42 56 33 / 90 20 10 10 MONTICELLO AR 67 46 62 35 / 90 30 10 10 MOUNT IDA AR 67 41 56 32 / 90 10 10 10 MOUNTAIN HOME AR 61 37 45 29 / 90 30 10 10 NEWPORT AR 61 42 51 31 / 90 40 10 10 PINE BLUFF AR 66 44 60 35 / 90 30 10 10 RUSSELLVILLE AR 64 39 51 31 / 90 10 10 10 SEARCY AR 62 42 53 32 / 90 30 10 10 STUTTGART AR 64 43 58 34 / 90 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. RED FLAG WARNING FROM 1 PM TO 6 PM CST THIS AFTERNOON FOR BOONE- JOHNSON-LOGAN-MONTGOMERY-NEWTON-PIKE-POLK-SCOTT-YELL. && 56/38 AVIATION...38
Hazardous weather outlook, Feb 24, 5:00 AM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SAT FEB 24 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WELL DEFINED DEEP UPPER LEVEL LOW...OVER THE TEXAS PANHANDLE THIS MORNING...WILL CONTINUE TO DEEPEN AS IT ROTATES OFF TO THE NORTHEAST DURING THE DAY. SOUTH TO SOUTHEAST FLOW OFF THE GULF HAS BEEN PULLING MOISTURE INTO THIS SYSTEM WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS MORNING AS SEVERAL WEAK UPPER LEVEL DISTURBANCES KICK OUT OF THE MAIN TROUGH. THE MAIN ACTION WILL OCCUR THIS AFTERNOON AS A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS FORECAST TO DEVELOP OVER EASTERN OKLAHOMA LATE THIS MORNING AND MOVE INTO WESTERN ARKANSAS AROUND THE NOON HOUR. THIS SQUALL LINE WILL BE A FAST MOVER....SWEEPING THROUGH THE REMAINDER OF THE STATE DURING THE AFTERNOON AND REACHING THE MISSISSIPPI RIVER BY EARLY EVENING AS THE SURFACE LOW MOVES INTO CENTRAL MISSOURI. THIS STORM SYSTEM HAS THE POTENTIAL TO BRING THE FIRST SIGNIFICANT SEVERE WEATHER OUTBREAK TO THE NATURAL STATE THIS SEASON. WHILE INSTABILITY WILL BE RELATIVELY WEAK ACROSS THE AREA...THE SYSTEM WILL BE AIDED BY STRONG WINDS ALOFT AND A STRONG JET STREAK ROUNDING THE BASE OF THE UPPER LEVEL TROUGH. HIGH WINDS ALOFT COULD EASILY BE BROUGHT TO THE GROUND AS THE SYSTEM MOVES THROUGH. LARGE HAIL IS ALSO A CONCERN. THERE IS ALSO A CHANCE THAT SOME OF THE STRONGER STORMS COULD BECOME TORNADIC...ESPECIALLY DURING THE AFTERNOON HOURS. THE LATEST ATMOSPHERIC PROFILES CONTINUE TO SHOW AN ABUNDANCE OF BOTH SPEED AND DIRECTIONAL SHEER WITH THIS SYSTEM WHICH COULD EVENTUALLY DEVELOP INTO ROTATION IN SOME OF THE STRONGER STORMS. THE POSSIBILITY OF TORNADOES WILL BE HIGHER SOUTH OF LITTLE ROCK BUT ALL AREAS WILL BE SUSCEPTIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF ARKANSAS AND A MODERATE RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND SOUTHERN ARKANSAS TODAY. IN THE WAKE OF THE FRONT...VERY DRY AIR WILL SURGE INTO WESTERN ARKANSAS LATE IN THE DAY. HUMIDITY LEVELS WILL PLUMMET AND WITH GUSTY WINDS CONTINUING...GRASSES AND OTHER FINE FUELS WILL DRY OUT QUICKLY. EVEN AFTER THE RAIN EXPECTED THIS MORNING...CONDITIONS WILL BE OPTIMAL TO SUPPORT WILDFIRES AND A RED FLAG WARNING IS IN EFFECT FOR PARTS OF WESTERN ARKANSAS LATE THIS AFTERNOON. ALONG WITH THE SEVERE WEATHER THREAT...A LAKE WIND ADVISORY IS IN EFFECT THROUGH 6 PM CST SUNDAY. SOUTHEAST AND SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING 40 TO 45 MPH WILL BE COMMON OVER MUCH OF ARKANSAS ON TODAY. THIS WILL OCCUR AHEAD OF A STRONG COLD FRONT WHICH WILL MOVE THROUGH ARKANSAS LATE SATURDAY. BEHIND THE FRONT...WINDS WILL SHIFT TO THE SOUTHWEST...BUT WILL REMAIN AT 15-25 MPH WITH HIGHER GUSTS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BREEZY CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH WEST TO NORTHWEST WINDS OF 15 TO 25 MPH EXPECTED. WINDS WILL BEGIN TO SUBSIDE ON SUNDAY NIGHT...AS THE FRONT AND ASSOCIATED LOW PRESSURE SYSTEM MOVE AWAY FROM ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/38
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:22 PM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 45 hr |
| Feb 24, 4:38 AM CST | Red Flag Warning | LZK | Pike | 13 hr |
| Feb 24, 4:55 AM CST | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Feb 24, 8:25 AM CST | Severe Thunderstorm Warning | LZK | White, Woodruff | 35 min |
| Feb 24, 11:01 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan | 33 min |
| Feb 24, 11:13 AM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas | 47 min |
| Feb 24, 11:13 AM CST | Severe Thunderstorm Warning | LZK | Newton | 33 min |
| Feb 24, 11:50 AM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 30 min |
| Feb 24, 11:54 AM CST | Severe Thunderstorm Warning | LZK | Grant, Saline | 51 min |
| Feb 24, 12:21 PM CST | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 39 min |
| Feb 24, 12:49 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 41 min |
| Feb 24, 1:35 PM CST | Severe Thunderstorm Warning | LZK | Faulkner | 25 min |
| Feb 24, 1:53 PM CST | Tornado Warning | LZK | Bradley | 38 min |
| Feb 24, 2:17 PM CST | Tornado Warning | LZK | Drew | 28 min |
| Feb 24, 2:40 PM CST | Tornado Warning | LZK | Desha, Lincoln | 20 min |
| Feb 24, 2:57 PM CST | Tornado Warning | LZK | Arkansas, Desha | 33 min |
| Feb 24, 3:35 PM CST | Tornado Warning | LZK | Bradley | 40 min |
| Feb 24, 3:44 PM CST | Tornado Warning | LZK | Drew | 31 min |
| Feb 24, 3:51 PM CST | Severe Thunderstorm Warning | LZK | Arkansas | 39 min |
| Feb 24, 3:58 PM CST | Tornado Warning | LZK | Lincoln | 37 min |
| Feb 24, 4:07 PM CST | Tornado Warning | LZK | Desha | 38 min |
| Feb 24, 4:11 PM CST | Tornado Warning | LZK | Drew | 49 min |
| Feb 24, 4:25 PM CST | Tornado Warning | LZK | Arkansas | 32 min |
| Feb 24, 4:40 PM CST | Tornado Warning | LZK | Desha | 39 min |
Nearby
Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.